# SDR 2007UALA00322

- Difficulty date: February 6, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Aircraft time: 44,633 hours, 28,304 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS INOP IN FOLLOWING LOCATIONS: ROWS 1-2 EEL LTS, EXIT SIGN ABOVE DOOR 1R, SLIDE LT FOR DOOR 1L, AND EXIT SIGN ABOVE ENTRANCE TO FLT DECK.  REPLACED BATTERY PACK.
